Alert archive / Vermont / Flash Flood Warnings in 2014
Flash Flood Warning 5, NWS Albany, NY
NWS Albany, NY issued this flash flood warning at May 27, 2014, 8:38 PM EDT for Bennington County, Windham County, Vermont. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2014, 8:38 PM EDT (00:38 UTC)
- Expired
- May 28, 2014, 12:30 AM EDT
- In force
- 4 hr
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bennington County, VT, Windham County, VT
The radar
The Albany radar (KENX), 106 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 0.6 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 672 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1667 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
584
WGUS51 KALY 280038
FFWALY
VTC003-025-280430-
/O.NEW.KALY.FF.W.0005.140528T0038Z-140528T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
838 PM EDT TUE MAY 27 2014
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN BENNINGTON COUNTY IN SOUTHERN VERMONT...
THIS INCLUDES THE CITIES OF...MANCHESTER...ARLINGTON...
CENTRAL WINDHAM COUNTY IN SOUTHERN VERMONT...
THIS INCLUDES THE CITIES OF...TOWNSHEND...STRATTON...
* UNTIL 1230 AM EDT
* AT 832 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A COMPLEX OF THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MANCHESTER
CENTER AND DORSET
* DOPPLER RADAR HAS INDICATED ONE AND A HALF TO TWO INCHES OF
RAINFALL HAS OCCURRED IN THE WARNED AREA. AN ADDITIONAL ONE TO
TWO INCHES OF RAINFALL MAY OCCUR IN THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV...ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV OR TWITTER
@NWSALBANY.
&&
LAT...LON 4278 7264 4307 7327 4332 7325 4332 7318
4302 7255
$$
LFM1 follow-up statement
802
WGUS71 KALY 280413
FFSALY
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1213 AM EDT WED MAY 28 2014
VTC003-025-280422-
/O.CAN.KALY.FF.W.0005.000000T0000Z-140528T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENNINGTON VT-WINDHAM VT-
1213 AM EDT WED MAY 28 2014
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL WINDHAM AND
NORTHERN BENNINGTON COUNTIES...
LAT...LON 4278 7264 4307 7327 4332 7325 4332 7318
4302 7255
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at May 27, 7:32 PM EDT, 1 hour 6 minutes earlier.
Area forecast discussion, May 27, 7:32 PM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 732 PM EDT TUE MAY 27 2014 .SYNOPSIS... A COLD FRONT WILL PUSH SOUTH THROUGH THE REGION THIS EVENING...TRIGGERING A ROUND OF SHOWERS AND THUNDERSTORMS. LATE WEDNESDAY AND THURSDAY HIGH PRESSURE WILL BUILD OVER THE NORTHEAST WITH COOLER TEMPERATURES. FRIDAY ANOTHER COLD FRONT AND A MID LEVEL WEATHER DISTURBANCE WILL PUSH THROUGH WITH UNSETTLED WEATHER. HIGH PRESSURE WILL BUILD ALONG THE EASTERN SEABOARD BY LATE IN THE WEEKEND. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... AS OF 715 PM EDT...A COMPLEX FRONTAL BOUNDARY WITH SEVERAL AREAS OF LOW PRESSURE REMAINED ACROSS THE NORTHEAST WITH THE BACKDOOR COLD FRONT ACROSS EXTREME EASTERN NEW YORK AND SOUTHERN NEW ENGLAND. THIS BOUNDARY HAS BEEN A FOCUSING MECHANISM FOR CONVECTION. SOME SCATTERED SHOWERS AND THUNDERSTORMS REMAINED ACROSS THE FA MAINLY FROM THE WESTERN ADIRONDACKS THROUGH THE LAKE GEORGE REGION AND INTO SOUTHERN VERMONT WHERE THE MOST RAIN HAS FALLEN. OTHER SHOWERS AND THUNDERSTORMS WERE JUST EXITING LITCHFIELD COUNTY. EXPECT THE DECREASING COVERAGE AND DECREASING INTENSITY TO CONTINUE WITH A FEW THUNDERSTORMS STILL PRODUCING HEAVY RAIN THROUGH THE EVENING HOURS. OVERNIGHT...ANY SHOWERS AND THUNDERSTORMS SHOULD TAPER TO SCATTERED SHOWERS AS THE COLD FRONT WORKS ITS WAY SOUTHWARD THROUGH THE FA. EXPECT LOWS TO BE IN THE MID 50S TO LOWER 60S WITH PLENTY OF CLOUDS STILL AROUND. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/... HAVE SHOWERS LINGERING INTO WEDNESDAY AS THE UPPER LEVEL TROUGH AND ASSOCIATED VORT AXIS CROSS THE FA HIGHS ON WEDNESDAY TO BE MUCH COOLER WITH READINGS MAINLY IN THE 60S. WEDNESDAY NIGHT AND THURSDAY LOOK TO BE DRY AT THIS POINT IN TIME AS A RIDGE OF HIGH PRESSURE SETTLES OVER OUR REGION. EXPECT LOWS WEDNESDAY NIGHT TO BE IN THE UPPER 30S TO MID 40S. WITH HIGHS ON THURSDAY IN THE UPPER 60S TO LOWER 70S. SKIES SHOULD BE PARTLY CLOUDY WEDNESDAY NIGHT AND PARTLY SUNNY ON THURSDAY. LATE THURSDAY NIGHT INTO FRIDAY WILL BE THE NEXT ROUND OF PCPN AS A COLD FRONT DROPS SOUTHEAST FROM THE EASTERN GREAT LAKES INTO OUR REGION HAVE INCLUDED MENTION OF THUNDERSTORMS ON FRIDAY AFTERNOON INTO EARLY FRIDAY EVENING. EXPECT LOWS THURSDAY NIGHT TO BE IN THE MID 40S TO MID 50S WITH HIGHS ON FRIDAY IN THE UPPER 60S TO MID 70S. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... AT THE START OF THE EXTENDED PERIOD...A LONGWAVE UPPER LEVEL TROUGH WILL BE SITUATED OVER NEW ENGLAND...WITH A QUICK MOVING UPPER LEVEL LOW SWINGING THROUGH THE TROUGH. THIS SYSTEM MAY ALLOW FOR SOME ISOLATED RAIN SHOWERS FOR CENTRAL/EASTERN AREAS FOR FRI NIGHT INTO SATURDAY...BEFORE MOVING AWAY FROM THE REGION FOR THE END OF THE WEEKEND. ALTHOUGH THE WEEKEND WILL START OFF A LITTLE ON THE COOLER SIDE /MINS ON FRI NIGHT IN THE 40S AND 50S...AND HIGHS ON SAT IN THE UPPER 60S TO MID 70S/...IT WILL BECOME WARMER TOWARDS THE END OF THE WEEKEND AND INTO EARLY NEXT WEEK...AS RIDGING OVER THE MISSISSIPPI AND OHIO VALLEY REGION STARTS TO BUILD NORTHEAST TOWARDS OUR AREA. SKIES ARE EXPECTED TO MAINLY BE PARTLY CLOUDY. WITH RISING HEIGHTS ACROSS OUR AREA...MAINLY DRY WEATHER IS EXPECTED FOR SUNDAY INTO SUNDAY NIGHT...WITH TEMPS WARMING UP EACH DAY. VALLEY MAX TEMPS WILL REACH THE UPPER 70S FOR SUNDAY...AND LOW 80S BY MONDAY. DESPITE THE RIDGE...IT WILL BE TOUGH FOR DRY WEATHER TO PERSIST FOR TOO LONG AS SOME SYSTEMS WILL TRY TO MOVE UP AND AROUND THE RIDGE TOWARDS OUR AREA. DEPENDING ON THE SPEED OF AN APPROACHING FRONTAL BOUNDARY...THERE MAY BE A SHOWER AS EARLY AS MON OR MONDAY NIGHT...WITH PROBABLY A BETTER CHANCE FOR A SHOWER OR THUNDERSTORM WITH BE THE PASSAGE OF THE COLD FRONT ON TUESDAY. TEMPS WILL CONTINUE TO BE WARM /UPPER 70S TO LOW 80S/ ON TUESDAY AHEAD OF THE BOUNDARY...ALONG WITH MUGGY CONDITIONS. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... MAINLY VFR FLYING CONDITIONS AT THE KALB/KGFL/KPSF/KPOU TAF SITES THROUGH THIS EVENING. SCT SHOWERS/TSTMS MAY PRODUCE BRIEF PERIOD OF MVFR/IFR CONDITIONS IF CONVECTION OCCURS AT A SITE. HAVE FORECAST TEMPO GROUPS FOR MVFR CONDITIONS AT KALB/KPSF/KPOU...WITH POSSIBLE IFR CONDITIONS FORECAST AT KGFL. LATER TONIGHT INTO WEDNESDAY...THE SHWR/TSTM THREAT SHOULD DIMINISH BY MIDNIGHT AND HAVE ONLY FORECAST VCSH THEREAFTER. HOWEVER...A FRONTAL BOUNDARY WILL SLOWLY SLIDE SOUTH AND WEST ACROSS THE REGION AND BRING COOLER MARITIME AIR INTO THE REGION ALONG WITH LOW-LEVEL MOISTURE. THIS WILL RESULT IN CIGS LOWERING TO MVFR AND POSSIBLY IFR LEVELS BY LATE TONIGHT AND WEDNESDAY MORNING. THE CIGS WILL GRADUALLY INCREASE LATER WEDNESDAY WITH THE CIGS AT THE TAF SITES BECOMING VFR AFTER 18Z/19Z. WINDS WILL BE SHIFTING TO LIGHT NORTHEAST/EAST (UNDER 10 KTS) AS THE FRONT GRADUALLY SLIDES SOUTH AND WEST. WINDS WILL REMAIN EAST TO NORTHEAST ON WEDNESDAY AT 5 TO 10 KTS. OUTLOOK... WEDNESDAY NIGHT AND THURSDAY: NO OPERATIONAL IMPACT. NO SIG WX. THURSDAY NIGHT: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA. FRIDAY: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA...TSRA. FRIDAY NIGHT AND SATURDAY: LOW OPERATIONAL IMPACT. SLIGHT CHANCE OF SHRA...TSRA. SATURDAY NIGHT AND SUNDAY: NO OPERATIONAL IMPACT. NO SIG WX. && .FIRE WEATHER... A COLD FRONT WILL PUSH SOUTH THROUGH THE REGION THIS EVENING...TRIGGERING A ROUND OF SHOWERS AND THUNDERSTORMS. LATE WEDNESDAY AND THURSDAY HIGH PRESSURE WILL BUILD OVER THE NORTHEAST WITH COOLER TEMPERATURES. FRIDAY ANOTHER COLD FRONT AND A MID LEVEL WEATHER DISTURBANCE WILL PUSH THROUGH WITH UNSETTLED WEATHER. HIGH PRESSURE WILL BUILD ALONG THE EASTERN SEABOARD BY LATE IN THE WEEKEND. && .HYDROLOGY... SHOWERS AND THUNDERSTORMS WILL BE SCATTERED ACROSS OUR AREA THIS EVENING WITH MORE SCATTERED SHOWERS OVERNIGHT INTO WEDNESDAY AS THE UPPER LEVEL TROUGH AND ASSOCIATED VORT MAX CROSS OUR FA. TOTAL RAINFALL AMOUNTS IN AREAS WHICH RECEIVE RAINFALL ARE EXPECTED TO BE A QUARTER TO HALF AN INCH. WEDNESDAY NIGHT AND THURSDAY WILL BE DRY WITH THE NEXT CHANCE OF PCPN OCCURRING WITH SHOWERS AND THUNDERSTORMS ON FRIDAY INTO FRIDAY EVENING. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...11/SNYDER NEAR TERM...11 SHORT TERM...11 LONG TERM...FRUGIS AVIATION...GJM FIRE WEATHER...11 HYDROLOGY...11
Hazardous weather outlook, May 27, 4:44 PM EDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 444 PM EDT TUE MAY 27 2014 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-281100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 444 PM EDT TUE MAY 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH EARLY THIS EVENING. SOME OF THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS AS WELL AS HAIL. IN ADDITION HEAVY RAINFALL MAY OCCUR RESULTING IN PONDING OF WATER ON ROADWAYS AND FLOODING OF POORLY DRAINED LOW LYING AREAS. THUNDERSTORMS ARE EXPECTED TO MOVE FROM NORTHWEST TO SOUTHEAST AT AROUND 25 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 27, 5:58 PM EDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
558 PM EDT TUE MAY 27 2014
VTZ013>015-272245-
BENNINGTON VT-WESTERN WINDHAM VT-EASTERN WINDHAM VT-
558 PM EDT TUE MAY 27 2014
...STRONG THUNDERSTORMS IN
BENNINGTON COUNTY IN SOUTHERN VERMONT...
WINDHAM COUNTY IN SOUTHERN VERMONT...
AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...
FREQUENT LIGHTNING AND HEAVY RAIN. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 10 MILES NORTH OF SAXTONS RIVER TO 7 MILES
NORTHWEST OF DORSET...OR ALONG A LINE EXTENDING FROM SPRINGFIELD TO
10 MILES NORTHEAST OF SALEM...AND MOVING SOUTHEAST AT 25 MPH.
THUNDERSTORMS WILL BE NEAR...
DORSET BY 605 PM EDT
LONDONDERRY BY 610 PM EDT
MANCHESTER CENTER BY 620 PM EDT
SAXTONS RIVER...MANCHESTER AND BELLOWS FALLS BY 625 PM EDT
WESTMINSTER BY 640 PM EDT
TOWNSHEND...STRATTON AND WEST WARDSBORO BY 645 PM EDT
LAT...LON 4306 7246 4300 7244 4300 7310 4322 7326
4332 7326 4331 7283 4326 7281 4323 7270
4324 7244 4315 7245 4312 7243 4308 7243
TIME...MOT...LOC 2158Z 321DEG 22KT 4327 7251 4329 7321
LFMSpecial weather statement, May 27, 6:38 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
638 PM EDT TUE MAY 27 2014
VTZ013>015-272315-
BENNINGTON VT-WESTERN WINDHAM VT-EASTERN WINDHAM VT-
638 PM EDT TUE MAY 27 2014
...STRONG THUNDERSTORMS IN
BENNINGTON COUNTY IN SOUTHERN VERMONT...
WINDHAM COUNTY IN SOUTHERN VERMONT...
AT 635 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...FREQUENT LIGHTNING...AND
HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
MANCHESTER CENTER TO SAXTONS RIVER...OR ALONG A LINE EXTENDING FROM
MANCHESTER TO BELLOWS FALLS...AND MOVING SOUTHEAST AT 25 MPH.
THUNDERSTORMS WILL BE NEAR...
TOWNSHEND BY 650 PM EDT
STRATTON AND WEST WARDSBORO BY 655 PM EDT
PUTNEY AND NEWFANE BY 705 PM EDT
LAT...LON 4306 7246 4300 7244 4297 7247 4296 7252
4290 7252 4288 7255 4290 7285 4321 7319
4316 7245 4312 7243 4308 7243
TIME...MOT...LOC 2238Z 321DEG 24KT 4313 7298 4309 7249
!Special weather statement, May 27, 6:55 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
655 PM EDT TUE MAY 27 2014
CTZ001-013-272330-
NORTHERN LITCHFIELD CT-SOUTHERN LITCHFIELD CT-
655 PM EDT TUE MAY 27 2014
...A STRONG THUNDERSTORM IN
LITCHFIELD COUNTY IN NORTHERN CONNECTICUT...
AT 650 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...WINDS UP TO 50
MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY RAIN. THIS
STORM WAS LOCATED NEAR NEW PRESTON...OR ABOUT OVER NEW MILFORD...AND
MOVING SOUTHEAST AT 20 MPH.
OTHER LOCATIONS INCLUDE BUT ARE NOT LIMITED TO WOODBURY CENTER AND
GAYLORDSVILLE.
IN ADDITION TO HAIL AND GUSTY WINDS...FREQUENT CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY!
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
UP TO AN INCH OF RAIN IS POSSIBLE WITH THIS STORM AS IT MOVES ACROSS
THE AREA.
LAT...LON 4148 7337 4151 7339 4150 7340 4158 7348
4164 7350 4175 7335 4156 7311 4155 7316
4152 7315 4151 7316 4150 7331 4147 7331
TIME...MOT...LOC 2254Z 320DEG 19KT 4162 7336
FRUGISLocal storm report, May 27, 7:54 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
754 PM EDT TUE MAY 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM TSTM WND DMG NEW MILFORD 41.59N 73.41W
05/27/2014 LITCHFIELD CT TRAINED SPOTTER
TREES AND WIRES DOWN ON NORTHEAST SIDE OF TOWN.
&&
EVENT NUMBER ALY1400068
LFMSpecial weather statement, May 27, 7:59 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
759 PM EDT TUE MAY 27 2014
NYZ032-033-280045-
HAMILTON NY-NORTHERN HERKIMER NY-
759 PM EDT TUE MAY 27 2014
...A STRONG THUNDERSTORM IN
HAMILTON COUNTY IN EASTERN NEW YORK...
HERKIMER COUNTY IN EASTERN NEW YORK...
AT 754 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING AROUND HALF INCH HAIL...FREQUENT
LIGHTNING AND HEAVY RAIN. THIS STORM WAS LOCATED 12 MILES WEST OF
BIG MOOSE...OR ABOUT 14 MILES NORTHWEST OF OLD FORGE...AND MOVING
SOUTHEAST AT 30 MPH.
THE THUNDERSTORM WILL BE NEAR...
BIG MOOSE BY 815 PM EDT
OLD FORGE AND NICKS LAKE CAMPGROUND BY 820 PM EDT
ALGER ISLAND PUBLIC CAMPGROUND BY 825 PM EDT
INLET AND EAGLE BAY BY 830 PM EDT
LIMEKILN LAKE CAMPGROUND BY 835 PM EDT
LAT...LON 4397 7513 4373 7466 4354 7486 4371 7513
4394 7516
TIME...MOT...LOC 2359Z 308DEG 26KT 4384 7511
LFMThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 8:17 PM EDT | Areal Flood Advisory | ALY | Bennington, Windham | 6 hr |
Nearby
Flash Flood Warnings in Vermont, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.